A non-standard class of Sibolev orthogonal polynomials

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 169
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorS.S. Hanko
dc.contributor.authorI.H. Jungko
dc.contributor.authorKwon, Kil-Hyunko
dc.contributor.authorJ.K. Leeko
dc.date.accessioned2013-02-27T10:15:47Z-
dc.date.available2013-02-27T10:15:47Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1997-06-
dc.identifier.citation대한수학회논문집, v.12, no.4, pp.935 - 950-
dc.identifier.issn0304-9914-
dc.identifier.urihttp://hdl.handle.net/10203/67927-
dc.languageEnglish-
dc.publisher대한수학회-
dc.titleA non-standard class of Sibolev orthogonal polynomials-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume12-
dc.citation.issue4-
dc.citation.beginningpage935-
dc.citation.endingpage950-
dc.citation.publicationname대한수학회논문집-
dc.contributor.localauthorKwon, Kil-Hyun-
dc.contributor.nonIdAuthorS.S. Han-
dc.contributor.nonIdAuthorI.H. Jung-
dc.contributor.nonIdAuthorJ.K. Lee-
dc.description.isOpenAccessN-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0